DOI QR코드

DOI QR Code

On the f-biharmonic Maps and Submanifolds

Zegga, Kaddour;Cherif, A. Mohamed;Djaa, Mustapha

  • Received : 2014.03.02
  • Accepted : 2014.09.19
  • Published : 2015.03.23

Abstract

In this paper, we prove that every f-biharmonic map from a complete Riemannian manifold into a Riemannian manifold with non-positive sectional curvature,satisfying some condition, is f-harmonic. Also we present some properties for the f-biharmonicity of submanifolds of $\mathbb{S}^n$, and we give the classification of f-biharmonic curves in 3-dimensional sphere.

Keywords

Submanifolds;f-harmonic maps;f-biharmonic maps

References

  1. R. Caddeo, S. Montaldo, C. Oniciuc., Biharmonic submanifolds of ${\mathbb{S}^3}$, Int. J. Math., 12(2001), 867-876. https://doi.org/10.1142/S0129167X01001027
  2. N. Course, f-harmonic maps which map the boundary of the domain to one point in the target, New York Journal of Mathematics, 13(2007), 423-435.
  3. A. M. Cherif and M. Djaa, On generalized f-harmonic morphisms, Comment. Math. Univ. Carolin, 55(2014), 17-27.
  4. J. Cieslinski, A. Sym and W. Wesselius, On the Geometry of the Inhomogeneous Heisenberg Ferromagnet Model: non-integrable case, J. Phys. A. Math. Gen., 26(1993), 1353-1364. https://doi.org/10.1088/0305-4470/26/6/017
  5. M. Djaa, A. M. Cherif, K. Zegga and S. Ouakkas, On The Generalized of Harmonic and Bi-harmonic Maps, International Electronic Journal of Geometry, 5(1)(2012), 90-100.
  6. J. Eells, p-Harmonic and Exponentially Harmonic Maps, lecture given at Leeds University, June 1993.
  7. J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86(1964), 109-160. https://doi.org/10.2307/2373037
  8. G. Y. Jiang, 2-Harmonic Maps Between Riemannian Manifolds, Annals of Math., China, 4(1986), 389-402.
  9. E. Loubeau and C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map, Transactions of the American Mathematical Society, 359 (2007), 5239-5256. https://doi.org/10.1090/S0002-9947-07-03934-7
  10. S. Ouakkas, R. Nasri and M. Djaa. On the f-harmonic and f-biharmonic maps, JP J. Geom. Topol., 10(1)(2010), 11-27.
  11. M. Rimoldi and G. Veronelli, Topology of steady and expanding gradient solitons via f-harmonic maps, Diff. Geom. Appl., 31(2013), 623-638. https://doi.org/10.1016/j.difgeo.2013.06.001
  12. S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math., 28(1975), 201-228. https://doi.org/10.1002/cpa.3160280203

Cited by

  1. STABLE f-HARMONIC MAPS ON SPHERE vol.30, pp.4, 2015, https://doi.org/10.4134/CKMS.2015.30.4.471